2 doctors weighed in:

What are signs of an Adderall (dextroamphetamine and racemic amphetamine) overdose?

2 doctors weighed in
Dr. William Singer
Pediatrics - Neurology

In brief: XS stimulation

In brief: XS stimulation

High blood pressure, elevated heart rate, irritability, restlessness.
Dr. William Singer
Dr. William Singer
Thank
Dr. R Sangal
Internal Medicine - Sleep Medicine

In brief: Unlikely

Adderall (dextroamphetamine and racemic amphetamine) (amphetamine) overdose can cause psychotic symptoms, chest pain, palpitations, increase heart rate and blood pressure, but it would be unlikely to be fatal.

In brief: Unlikely

Adderall (dextroamphetamine and racemic amphetamine) (amphetamine) overdose can cause psychotic symptoms, chest pain, palpitations, increase heart rate and blood pressure, but it would be unlikely to be fatal.
Dr. R Sangal
Dr. R Sangal
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors